RUS  ENG
Full version
JOURNALS // Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki // Archive

Zh. Vychisl. Mat. Mat. Fiz., 1998 Volume 38, Number 12, Pages 1967–1972 (Mi zvmmf1763)

This article is cited in 1 paper

Construction of curves by means of parametric polynomials

S. M. Aul'chenko, A. F. Latypov, Yu. V. Nikulichev

Institute of Theoretical and Applied Mechanics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

UDC: 519.674

MSC: 65D17

Received: 11.08.1997
Revised: 05.05.1998


 English version:
Computational Mathematics and Mathematical Physics, 1998, 38:12, 1888–1893

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025